Previous |  Up |  Next

Article

Title: On the Lie algebra of vertical prolongation operators (English)
Author: Janyška, Josef
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 32
Issue: 3
Year: 1982
Pages: 481-487
Summary lang: Russian
.
Category: math
.
MSC: 53C10
MSC: 58A20
MSC: 58C20
idZBL: Zbl 0518.58001
idMR: MR669789
.
Date available: 2008-06-09T14:49:44Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101823
.
Reference: [1] H. Goldschmidt S. Sternberg: The Hamilton-Cartan formalism in the calculus of variations.Ann. Inst. Fourier (Grenoble), 23 (1973), 203 - 267. MR 0341531, 10.5802/aif.451
Reference: [2] I. Kolář: Fundamental vector fields on associated fiber bundles.Čas. pro pěst. mat., 102 (1977), 411-425. MR 0482887
Reference: [3] I. Kolář: On the second tangent bundle and generalized Lie derivatives.to appear in Tensor. MR 0832633
Reference: [4] Y. Kosmann-Schwarzbach: Vector Fields and Generalized Vector Fields on Fibered Manifolds.in: Geometry and Differential Geometry, Proceedings, Lecture Notes in Mathematics 792 (1980), 307-355. Zbl 0435.58024, MR 0585879
.

Files

Files Size Format View
CzechMathJ_32-1982-3_14.pdf 924.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo